# SDR CAL960292

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Corroded
- Location: Aft Press Blkhd
- Part time: 36,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION IN SKIN AT AFT PRESSURE BULKHEAD FORWARD FACE LOWER CENTER AREA.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-5.  (X)
